# SDR FDEA202505150757

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,568 hours, 31,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CONFIGURING FOR APPROACH, SELECTED FLAPS 1.  GOT TRAILING EDGE FLAPS DISAGREE EICAS AND  ANNUNCIATOR. FLAPS DID NOT MOVE. FLAP LEVER WAS  FIRMLY IN THE FLAPS 1 DETENT. REFERENCED THE QRH  AND PUT THE FLAPS TO 20 USING THE ALT FLAPS SWITCH.  LANDED WITH FLAPS 20.  ***EMERGENCY DECLARED***    SHGN 15MAY25 06:07   MEM  FIM: 27-51-00-815-804  AMM: 27-51-00-5  WHILE TROUBLESHOOTING, FSEU #1 AND #3 HAD NO  FAULTS. FSEU #2 (-32) HAD THE "ALT ARM DISAG" LED  DISPLAYED. CONTINUED TROUBLESHOOTING PER BLOCK 26,  SHEET 11 OF B757 FIM 27-51-00-815-804. CYCLED FLAPS  PER B757 AMM 27-51-00-5 WITHOUT ANY FAULTS. THE  FORWARD CARGO DOOR AND E5 DOOR PANEL ARE OPEN FOR  CONTINUED TROUBLESHOOTING PURPOSES.     FACT 15MAY25 08:01   MEM    NO FAILED LRU'S DURING BITE CHECK OF FESU #3. FESU  #1 INDICATED A FLAP DISAGREE AND FESU #2 HAD A FLAP  SYSTEM FAULT FOR NO MOTION.    INSPECTED ALL FLAP TRANSMISSIONS OF BOTH L/H & R/H  WINGS.    FOUND L/H WING INBOARD FLAP, INBOARD TRANSMISSION  OVERLOAD INDICATOR TRIPPED. DRAINED AND RESERVICED  TO FULL, 16OZ. NO LEAKS NOTED. RESET INDICATOR.    FOUND L/H WING OUTBOARD FLAP, OUTBOARD  TRANSMISSION OVERLOAD INDICATOR TRIPPED. RESERVICED  TO FULL, 2 OZ. NO LEAKS NOTED. RESET INDICATOR.    CYCLED FLAPS THROUGH FULL TRAVEL WITH  NO DEFECTS NOTED. ALL OPS CHECKS GOOD. A/C OK FOR  SERVICE.  THE FORWARD CARGO DOOR AND E5 DOOR  PANEL ARE CLOSED.
